Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Uniform boundedness theorem for a nonlinear Mathieu equation

Author: R. Wilhelmsen
Journal: Quart. Appl. Math. 29 (1971), 453-454
MSC: Primary 73.34
DOI: https://doi.org/10.1090/qam/438865
MathSciNet review: 438865
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.34

Retrieve articles in all journals with MSC: 73.34

Additional Information

DOI: https://doi.org/10.1090/qam/438865
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society